# SDR SWAA2025032406519

- Difficulty date: March 18, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 35,307 hours, 17,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF AFT ENTRY DOOR INOP.  <[01] RE LAPPED OPS CHECK GOOD PER AMM 33-51-04.
